How do I reverse clitoromegaly from steroid use? (Photo)
Doctor Answers 5
Cliteromegaly from steroid
Large clitoris after steroid use
In general, with steroid use it is common for the clitoris to enlarge. Even after stopping the steroids and ensuring that you do not have elevated hormone levels, unfortunately, this is irreversible in general.
Surgery may be your best option. However, clitoral reduction is not always profound and can lead to altered sensation. I highly recommend that you have a consultation with someone experienced in clitoral reduction and see if you are a candidate.
You might also like...
Anabolic Steroid Induced Clitoromegaly
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.